全部成果分类

  • 2012(3)
  • journalarticle...(3)

按条件检索“3”条记录

已选条件: 出版年: 2012 × 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. Contact relation and continuous lattice in fuzzy setting EI

作者:Chen, Xueyou

作者机构:[Chen, Xueyou ] School of Mathematics, Shandong University of Technology, Zibo, Shandong, China

来源:International Journal of Advancements in Computing Technology,2012,Vol.4,Issue.17,599-606

资源类型:期刊论文

2. A smoothing Newton algorithm for solving the monotone second-order cone complementarity problems EI

作者:Dong, Li ;Tang, Jingyong ;Zhou, Jinchuan

作者机构:[Dong, Li ] College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China;[Zhou, Jinchuan ] Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China;[Tang, Jingyong ] Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

来源:Journal of Applied Mathematics and Computing,2012,Vol.40,Issue.1-2,45-61

资源类型:期刊论文

3. A (1 + Ε)-approximation algorithm for sorting by short block-moves EI

作者:Jiang, Haitao ;Zhu, Daming ;Zhu, Binhai

作者机构:[Jiang, Haitao ;Zhu, Daming ] School of Computer Science and Technology, Shandong University, Jinan 250101, China;[Zhu, Binhai ] Department of Computer Science, Montana State University, Bozeman, MT 59717, United States;[Jiang, Haitao ] School of Mathematics and System Sciences, Shandong University, Jinan 250101, China

来源:Theoretical Computer Science,2012,Vol.439,1-8

资源类型:期刊论文

TOP